Bounds for the range of American contingent claim prices in the jump-diffusion model

Volume 32 / 2005

Aleksander Janicki, Jacek Wybraniec Applicationes Mathematicae 32 (2005), 103-118 MSC: Primary 60H10; Secondary 60J65, 60J75. DOI: 10.4064/am32-1-8


The problem of valuation of American contingent claims for a jump-diffusion market model is considered. Financial assets are described by stochastic differential equations driven by Gaussian and Poisson random measures. In such setting the money market is incomplete, thus contingent claim prices are not uniquely defined. For different equivalent martingale measures different arbitrage free prices can be derived. The problem is to find exact bounds for the set of all possible prices obtained in this way. The paper extends and improves some results of [BJ00].


  • Aleksander JanickiMathematical Institute
    University of Wroc/law
    50-384 Wroc/law, Poland
  • Jacek WybraniecInstitute of Mathematics
    Wroc/law University of Technology
    50-370 Wroc/law, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image